MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 25X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 25X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305127
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material#: 305127 batch#: 3299707 it was reported by the customer that i have had so many of these needles lately where the cap won¿t come off and some that are clogged so i won¿t get a flash.Is this something that others have complained about? i find myself tossing so many of these.Let me know your thoughts i have had so many of these needles lately where the cap won¿t come off and some that are clogged so i won¿t get a flash.Is this something that others have complained about? i find myself tossing so many of these.Let me know your thoughts 2.Not life threatening, just inconvenient that i cannot use needle or that i inject needle and the hub is blocked so does not return a flash.3.No patient harm - just additional injections but needle is blocked so does not return a flash.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Additional Manufacturer Narrative
(b)(4) follow up.It was reported the cap will not come off and some needles are clogged.As a sample was not returned a thorough sample evaluation could not be performed.To aid in the investigation, one photo was provided for evaluation by our quality team.The photo shows two needle assemblies out of their packaging blisters.The packaging blister top webs show the needles assemblies were taken out by pushing the unit through the top web instead of separating the top web from the bottom web.No other information could be obtained from the photo.The needle clogged defect could occur if particles from the pushing the unit through the packaging blister top web induced the clogging condition.A device history record review was completed for provided material number 305127, lot 3299707.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with the photo sample analysis the symptom reported by the customer could not be confirmed.
 
Event or Problem Description
No additional information received.Material#: 305127, batch#: 3299707.It was reported by the customer that i have had so many of these needles lately where the cap won¿t come off and some that are clogged so i won¿t get a flash.Is this something that others have complained about? i find myself tossing so many of these.Let me know your thoughts.Verbatim: i have had so many of these needles lately where the cap won¿t come off and some that are clogged so i won¿t get a flash.Is this something that others have complained about? i find myself tossing so many of these.Let me know your thoughts.Comments 08/05/2024.I have the needles and would be glad to ship them to you - will you send me a package? i started saving the needs that the cap does not come off of - i do not save the needs that don't flash because they are used.How would you like me to send them to you? 1.Date of event: this occurs regularly - several times a week.2.Not life threatening, just inconvenient that i cannot use needle or that i inject needle and the hub is blocked so does not return a flash.3.No patient harm - just additional injections but needle is blocked so does not return a flash.

Brand Name
NEEDLE 25X1-1/2 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19296738
Report Number1911916-2024-00348
Device Sequence Number6892301
Product Code FMI
UDI-Device Identifier30382903051275
UDI-Public(01)30382903051275
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305127
Device Lot Number3299707
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown